MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was confirmed from the packaging label.On visual inspection, the coil was seen to be detached from the coil delivery wire.The coil delivery wire was seen to be kinked/bent.The coil was not returned for analysis.Functional inspection was not performed as the coil had detached and was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.During analysis the main coil was found to be detached separated and not returned, in the case of this complaint it is most likely that the coil got detached during coil advancement against friction.So therefore the as reported coil in catheter friction as well as the as analyzed main coil prematurely detached/separated during use will be assigned procedural factors as this event/defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Based on the analysis, the coil delivery wire was seen to be kinked bent and it can be presumed that when friction was felt in the procedure, the device was mishandled or force was placed on the delivery wire which caused it to kink.Therefore the as analyzed coil delivery wire kinked bent will be assigned handling damage as this complaint appears to be associated with handling of the product or portion of the product during the procedure, a probable cause of handling damage was assigned.
 
Event or Problem Description
Analysis of the returned device found that the subject coil was prematurely detached during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 NANO 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13831807
Report Number3008881809-2022-00128
Device Sequence Number911174
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public07613252600329
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2024
Device Model NumberM0035443060
Device Catalogue NumberM0035443060
Device Lot Number22860162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown